# SDR AALA201908169076

- Difficulty date: July 8, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53114230201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON INTERCOSTAL FRAME 16 RH LOWER INBOARD HOLE AT LEVEL DOOR STOP 1 AT FWD GALLEY AREA (1 EA), (D=0.265"). REPLACED INTERCOSTAL FRAME 16 RH AT LEVEL DOOR STEP 1 AT FWD GALLEY AREA IAW A321 SRM 51-72-11 AND DWG# D53112300.
